RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 55, Issue 1  


To the 80th birthday of Yu. V. Prokhorov
2
On the $M$ fewer than $N$ bootstrap approximation to the trimmed mean
N. V. Gribkova, R. Helmers
3
Global rate optimality in a model for diffusion tensor imaging
L. A. Sakhanenko
19
Multidimensional statistical analysis: geometric theory
Yu. N. Tyurin
36
Tempered infinitely divisible distributions and processes
M. Bianchi, S. T. Rachev, Y. S. Kim, F. J. Fabozzi
59
Law of the sum of Bernoulli random variables
N. Chevallier
87
On Vershikian and I-cosy random variables and filtrations
S. Laurent
104

Short Communications
The optimal stopping problem for the Kalman–Bucy scheme
P. Babilua, I. Bokuchava, B. Dochviri
133
Catalytic branching random walk on two-dimensional lattice
E. Vl. Bulinskaya
142
On one sufficient reducibility criterion for Wang's principle
N. A. Irkhina
148
О бесконечной системе диффундирующих частиц со склеиванием
V. V. Konarovskyi
157
On one limit relation for coherent measures of risk
L. A. Konovalov
167
On conditions sufficient for subexponentiality
S. V. Nagaev
176
Small deviation asymptotics for Matern processes and fields under weighted quadratic norm
R. S. Pusev
187
Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-tailed coefficients
L. Shepp, K. Farahmand
196
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019